RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 5(437), Pages 193–194 (Mi umn9794)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm

B. S. Kashin

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9794

Full text: PDF file (338 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:5, 971–973

Bibliographic databases:

MSC: 15A60, 15B10
Presented: А. Г. Сергеев
Accepted: 31.07.2017

Citation: B. S. Kashin, “Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm”, Uspekhi Mat. Nauk, 72:5(437) (2017), 193–194; Russian Math. Surveys, 72:5 (2017), 971–973

Citation in format AMSBIB
\Bibitem{Kas17}
\by B.~S.~Kashin
\paper Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 5(437)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9794}
\crossref{https://doi.org/10.4213/rm9794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3716520}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..971K}
\elib{http://elibrary.ru/item.asp?id=30512329}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 5
\pages 971--973
\crossref{https://doi.org/10.1070/RM9794}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000422922900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041094916}


Linking options:
  • http://mi.mathnet.ru/eng/umn9794
  • https://doi.org/10.4213/rm9794
  • http://mi.mathnet.ru/eng/umn/v72/i5/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, I. V. Limonova, “Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm”, Math. Notes, 106:1 (2019), 63–70  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:327
    References:39
    First page:88

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020